# SDR SWIA202163793

- Difficulty date: September 2, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 37,344 hours, 26,739 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Part number: SH670320365
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN WINDSHIELD IS CRACKED LOCATION OUTBOARD UPPER LEFT HAND CONNER,     (C-CHECK RO 1/13/2022)    REMOVED AND REPLACED BAY ONE SERVICEABLE WINDSHIELD TASK CARD I.A.W 56-220-1000 SKY REMOVED AMM 56-11-01-000-801 INSTALLATION AMM TASK CARD 56-220-1000 SKY AMM56-11-01-400-801 WINDOW HEAT PER AMM30-41-06-710-801 LEACK CHECK PER AMM 56-11-01-400-801 LEACK OK TORQUE WRENCH USED STS 3818 DUE 16 APR 22
